CDW-independent subsets in distributive lattices

Czédli, Gábor and Schmidt, Elégius Tamás: CDW-independent subsets in distributive lattices. Acta scientiarum mathematicarum, (75) 1-2. pp. 49-53. (2009)

[img] Cikk, tanulmány, mű
math_075_numb_001_002_049-053.pdf
Hozzáférés joga: Campus

Download (963kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2009
Volume: 75
Number: 1-2
Page Range: pp. 49-53
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 53. p.; Abstract
Date Deposited: 2016. Oct. 15. 14:09
Last Modified: 2016. Oct. 15. 14:09
URI: http://acta.bibl.u-szeged.hu/id/eprint/16285

Actions (login required)

View Item View Item